Title

Global dynamics of a certain two-dimensional competitive system of rational difference equations with quadratic terms

Document Type

Article

Date of Original Version

7-1-2015

Abstract

We investigate global dynamics of the following system of difference equations (Formula presented) n where the parameters a, b are positive numbers and the initial conditions x0, y0 are arbitrary nonnegative numbers. We show that this system has an interesting dynamics which depends on the part of parametric space. The obtained ynamics is very different than the dynamics of the corresponding linear fractional system. In particular, we show that the system always exhibit Allee’s effect.

Publication Title

Journal of Computational Analysis and Applications

Volume

19

Issue

1

This document is currently not available here.

Share

COinS